# SDR SWIA200413121

- Difficulty date: March 28, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 11,980 hours, 16,317 cycles
- Engine: Pwa PW118B
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 10275
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 9,597 hours, 12,861 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RATCHETING NOISE HEARD WITH SLIGHT NOTCH FEELING WHEN YOKE IS MOVED TO FULL AFT POSITION.  MOVED YOKE THROUGH TRAVEL WITH A/P ON, SEEMED TO CLEAR PROBLEM.  REPLACED AUTOPILOT ELEVATOR SERVO.  OPS CHECK GOOD IAW MM 22-10-00.
